# SDR C77A164583

- Difficulty date: July 31, 2009
- Submitted: August 2, 2009
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000222
- Aircraft time: 3,068 hours, 1,797 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 17016603001
- Condition: Failed
- Location: Nr 2 Bleed Sys
- Part time: 3,067 hours, 1,797 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NR 2 ENG BLEED FAIL IN FLIGHT.  NR 1 ENG BLEED ALREADY ON MEL (DM164384).  CREW PERFORMED EMERGENCY DESCENT TO FL 150.  AFTER INSP AND HIGH POWER ENGINE RUNS, MX FOUND NO DEFECTS WITH NR 2 ENG BLEED SYS.  AFTER INSP, MX FOUND SEAL (PN 170-16603-001) ON THE AFT SIDE OF PRECOOLER TO BE BLOWN OUT.  MX REMOVED AND REPLACED SEAL, PERFORMED HIGH PWR ENGINE RUNS WITH NO LEAKS NOTED AND SIGNED OFF.
